New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Info on drug Effexor
6 Replies
Virg - September 15

Hi! there was someone on line here who took
effexor and quit it and had major withdrawl
systems. I feel like I shouldn't be taking
it because I don't see where it's helping any. I'm not basicaly depressed but just get
ticked off with my situation. The doctor said it would help with panic attacks.While
I have'nt had any big attacks I've felt some
feeling of it may be comin on and then it goes away. I'm really stumped. Does it help
with nervousness which is a feeling I do get
or is the nervousness caused by the effexor
sideeffects. as you can see I could babble
about this on and on so please any info will
help. Thanks

 

Brandy - September 15

Virg, I took Effexor for a short time about 5-6 years ago but didn't do well on it. It upped my blood pressure something terrible. I weaned off of it slowly and didn't seem to have any difficulty with that possess. I am taking Lexapro now. It helps with anxiety as well as it being an antidepressant. I am on the lowest dose, 10 mg once daily. It doesn't seem to be helping me with my weight issues but I guess I would rather be plump than depressed, lol. Good luck to you!

 

Jolie - September 15

Hi Virg, I took effexor for 2 years. I didn't have any side effects while on the drug, but it didn't make my fibro or concurrent depression better either! I weaned myself off at an INCREDIBLY slow pace, at the end even breaking capsules open & dividing the 37.5 into THIRDS. I had HORRIBLE withdrawal effects, this has convinced me to NEVER use anti-depressants again (especially effexor). The worst symptoms were 1# BRAIN SHOCKS - and what felt like my brain shaking in my head. 2# HEARING EYE MOVEMENTS - yes this sounds nuts but it is true. when I would turn my head it would take a minute for my eyes to catch up & I would hear a wwozjing-type noise in my ears. It was LOUD. i remember feeling like this must be what its like to "hear things" like a schizophrenic. It was terrible torture. It took a month to fully stop. I want everyone to know this before they take that crazy poison! Effexor is WELL KNOWN for this, there is even an online pertition against the drug. Some people actually never shake these withdrawal effects & they stick for life! That would be sheer hell. I want you know know, I TOLERATE medication VERY WELL. I have never had an experience like that one. good luck to you! please see the link::::::::: http://en.wikipedia.org/wiki/Brain_shivers

 

Virg - September 15

Hi Brandy, I'd go with being plump anyday than being in effexor fog. You sound like a real
sweetheart, thank you for the info. Jolie I went
to the site and it has confirmed my decision
to start weaning myself off the stuff. So a little
zap and zing might make me realize how bad
the stuff is. Thanks a bunch.

 

Jolie - September 15

"A little zap and zing" doesn't even begin to cover it......

 

Virg - September 15

Hi Jolie, all I can say is uh oh! I won't underestimate it. Let you know how it goes.
I'm seeing the doc on monday to tell him I'm
cutting back. Thanks I'm prewarned.

 

Michelle - September 15

I took Effexor for about a week, had to stop, my body reacted STRONGLY against the drug - side effects worse than fibro, depression, and anxiety combined. PS - does anyone else have trouble with being over-sensitive to medications after getting fibro?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question